# SDR 95ZZZX1598

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50934
- Make and model: Cessna 172P
- Aircraft serial: 17274237
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 0514181
- Condition: Failed
- Location: Lt Side Rail
- Part time: 8,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT FAILED AFT OF SEAT BACK RECLINE PISTON ATTACH POINT, ALLOWING BACK TO MOVE AFT.  SUBMITTER SUSPECTS HIGH TIME AND PILOTS USING LEFT FRONT CORNER OF SEAT TO HELP GET IN ACFT CAUSE OF FAILURE.
